Calprofen Ibuprofen Oral Suspension 100ml
SKU : OTCCALPROF1 PIP-Code : 3224839 EAN : 5010123728328
Calprofen Ibuprofen Oral Suspension is a sugar and colour free, strawberry flavoured liquid for relieving pain and fever in children aged 3 months to 12 years.
View delivery information
£3.95 £0.04 per ml
This product is limited to 4 per customer
Browse our full range of:
Calprofen Ibuprofen Oral Suspension
Calprofen Ibuprofen Oral Suspension relieves pain caused by headache, earache, toothache, backache, mild to moderate muscular pain, sprains and strains. It also relieves the symptoms of cold and flu and brings down a high temperature, including post-immunisation fever.
Calprofen Ibuprofen Oral Suspension is a sugar free, colour free strawberry flavoured liquid for children aged 3 months (weighing over 5kg) to 12 years.
Calprofen Ibuprofen Oral Suspension contains a double-ended spoon for quick and accurate dosing.
- Always shake the bottle thoroughly before use.
- Always use the measuring spoon included in the pack. Do not overfill the spoon.
- 3 to 6 months weighing over 5kg: One small 2.5ml spoonful 3 times a day. Do not use for more than 24 hours.
- 6 to 12 months: One small 2.5ml spoonful 3 times a day.
- 1 to 2 years: One small 2.5ml spoonful 3 or 4 times a day.
- 3 to 7 years: One large 5ml spoonful 3 or 4 times a day.
- 8 to 12 years: Two large 5ml spoonfuls 3 or 4 times a day.
- Babies and children 3 months and over weighing over 5kg: One small 2.5ml spoonful up to twice a day.
- Active Ingredient: Ibuprofen 100mg per 5ml.
- Other Ingredients: Glycerol (E422), Xanthan Gum, Maltitol (E965), Polysorbate 80, Saccharin Sodium (E954), Citric Acid Monohydrate, Sodium Methylhydroxybenzoate (E219), Sodium Propylhydroxybenzoate (E217) and Purified Water. The flavouring is strawberry.
- Sodium methylhydroxybenzoate (E219) and sodium propylhydroxybenzoate (E217) may cause allergic reactions which could possibly be delayed.
- This product contains maltitol. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine. Maltitol may have a mild laxative effect. Calorific value 2.3 kcal/g maltitol.
- If s/he is under 3 months old.
- If s/he weighs less than 5kg.
- If s/he has had a bad reaction (e.g. asthma, runny nose, swelling of face, tongue and throat, rash) after taking ibuprofen, any of the other ingredients, aspirin or non-steroidal anti-inflammatory (NSAIDs) painkillers.
- If s/he is taking any other anti-inflammatory painkillers (NSAIDs) or aspirin with a daily dose above 75mg.
- If s/he has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding.
- If s/he has severe kidney, heart or liver failure.
- If your child has or has previously had high blood pressure, heart problems or a stroke because there is a small increased risk of heart problems with ibuprofen.
- If your child has any conditions which may put them at risk of heart problems e.g. suffers from diabetes, has high cholesterol.
- If your child has asthma or allergic diseases of the lungs.
- If your child has or has previously had liver, kidney, heart or bowel problems, or is dehydrated.
- If your child suffers from lupus (SLE) or a similar disease.
- If your child suffers from a chronic inflammatory bowel disease such as Crohn’s disease or ulcerative colitis.
- If your child is taking any other medicines including:
- Low-dose aspirin (up to 75 mg a day).
- Diuretics (drugs to help you pass water e.g. bendroflumethiazide).
- Anticoagulants (drugs thatthintheblood,such aswarfarin).
- Antihypertensives (drugs used to treat high blood pressure, such as verapamil or propranolol).
- Lithium (used to treat mood disorders),
- Methotrexate (used to treat arthritis, some types of cancer and psoriasis).
- Zidovudine (used to treat HIV).
- Corticosteroids (a type of anti-inflammatory drugs, e.g. hydrocortisone).
- Cardiac glycosides (drugs used in the treatment of heart failure and arrhythmias (abnormal heart rhythm e.g. digoxin).
- Ciclosporin (used to suppress the body's immune system e.g. following a transplant).
- Mifepristone (used for termination of pregnancy).
- Quinolone antibiotics (used to treat a wide range of infections e.g. ciprofloxacin).
- SSRI antidepressants (e.g. fluoxetine).
- Antiplatelet drugs (e.g. clopidogrel).
- Tacrolimus (a transplant drug).
- Any other ibuprofen preparations or NSAID painkillers, including those you can buy without a prescription.
- Ibuprofen belongs to a group of medicines which may impair fertility in women. The effect is reversible on stopping the medicine. It is unlikely that ibuprofen, used occasionally, will affect your chances of becoming pregnant, however, tell your doctor before taking this medicine if you have problems becoming pregnant.
- You should only take this product on a doctor's advice during the first 6 months of pregnancy.
- Do not take Calprofen if you are in the last 3 months of pregnancy due to potential harm to the unborn child.
- Speak to your doctor or pharmacist before using this product if you are elderly or are a smoker.
Next Working Day Delivery as standard for mainland UK orders
Free delivery on orders over £50.00 to mainland UK
NHS and Private Prescriptions delivered straight to your door